# SDR JJBA201034867

- Difficulty date: July 24, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 27,091 hours, 38,489 cycles
- Engine: Pwa PW123
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 7003360941
- Part serial: 97023736
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON JULY 24TH, 2010, THE ACFT WAS ENROUTE.  AUTO PILOT KICKED OFF HARD.  ALL CAPTIVE NAVIGATION SYS WERE LOST.  ACFT WAS IMMEDIATELY DIVERTED.  EMERGENCY WAS DECLARED, HOWEVER, NO EMERGENCY VEHICLES WERE CALLED FOR OR REQUIRED.  SENT MX WITH REPLACEMENT AHRS (ATTITUDE & HEADING REFERENCE SYS) COMPUTER TO SBN.  TECH R & R NR 1 AHRS COMPUTER, PERFORMED OPS CHECKS OF THE AHRS AND SYS PERFORMED SATISFACTORY.  ACFT WAS RELEASED FOR FLIGHT AND REPOSITIONED ON THE MORNING OF JULY 25TH, 2010 WHERE IT WAS RETURNED TO SERVICE.
